Alert archive / Louisiana / Flash Flood Warnings in 2016

Flash Flood Warning 36, NWS New Orleans, LA

August 11, 20168 parishes in Louisiana

NWS New Orleans, LA issued this flash flood warning at Aug 11, 2016, 9:28 AM CDT for 8 parishes in Louisiana. It was in force for 5 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2016, 9:28 AM CDT (14:28 UTC)
Expired
Aug 11, 2016, 2:30 PM CDT
In force
5 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Ascension Parish, LA, Assumption Parish, LA, Iberville Parish, LA, Lafourche Parish, LA, Saint Charles Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Terrebonne Parish, LA

What was reported inside it

TimeReportWhereRemark
Aug 11, 10:30 AM CDTFLASH FLOODDestrehan, LASEVERAL ROADS CLOSED... RIVER RD IN LULING... ORMOND BLVD IN DESTREHAN... ORMOND OAKS IN DESTREHAN... LA 631 IN BOUTTE
Aug 11, 11:00 AM CDTFLASH FLOODBoutte, LAWATER REPORTED IN 6 HOMES IN BOUTEE...LULING AND PARADIS. NUMEROUS ROADS ALSO FLOODED THROUGHOUT THE PARISH.
Aug 11, 2:00 PM CDTFLASH FLOODDonaldsonville, LA4 HOMES FLOODED IN DONALDSONVILLE... SIGNIFICANT STREET FLOODING ALONG MAIN STREET

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 62 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 2.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1058 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -74 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1058 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-74 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

659 
WGUS54 KLIX 111428
FFWLIX
LAC005-007-047-057-089-093-095-109-111930-
/O.NEW.KLIX.FF.W.0036.160811T1428Z-160811T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
928 AM CDT THU AUG 11 2016

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAFOURCHE PARISH IN SOUTHEASTERN LOUISIANA...
  ST. CHARLES PARISH IN SOUTHEASTERN LOUISIANA...
  ASSUMPTION PARISH IN SOUTHEASTERN LOUISIANA...
  ST. JAMES PARISH IN SOUTHEASTERN LOUISIANA...
  ST. JOHN THE BAPTIST PARISH IN SOUTHEASTERN LOUISIANA...
  TERREBONNE PARISH IN SOUTHEASTERN LOUISIANA...
  SOUTHEASTERN IBERVILLE PARISH IN SOUTHEASTERN LOUISIANA...
  SOUTHERN ASCENSION PARISH IN SOUTHEASTERN LOUISIANA...

* UNTIL 230 PM CDT

* AT 923 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
  WARNED AREA. UP TO FOUR TO SIX INCHES OF RAIN HAVE ALREADY FALLEN
  OVER PARTS OF ASSUMPTION PARISH AND OVER DULAC. WIDESPREAD TWO TO
  THREE INCHES HAVE ALREADY FALLEN ACROSS MOST OF THE WARNED
  AREA. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3022 9149 3020 9036 3010 9038 3006 9025
      2991 9027 2982 9017 2969 9023 2967 9016
      2955 9019 2946 9010 2931 9009 2937 9120
      2934 9128 2938 9120 2954 9127 2963 9108
      2981 9109 2992 9123 3004 9122 3010 9146

$$
2 follow-up statements
397 
WGUS74 KLIX 111531
FFSLIX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1031 AM CDT THU AUG 11 2016

LAC005-007-047-057-089-093-095-109-111930-
/O.CON.KLIX.FF.W.0036.000000T0000Z-160811T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAFOURCHE LA-ST. CHARLES LA-ASSUMPTION LA-ST. JAMES LA-
ST. JOHN THE BAPTIST LA-TERREBONNE LA-IBERVILLE LA-ASCENSION LA-
1031 AM CDT THU AUG 11 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
LAFOURCHE...ST. CHARLES...ASSUMPTION...ST. JAMES...ST. JOHN THE
BAPTIST...TERREBONNE...SOUTHEASTERN IBERVILLE AND SOUTHERN ASCENSION
PARISHES...

AT 1026 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA...MAINLY FROM GONZALES TO LAPLACE TO SOUTHEAST SAINT
CHARLES PARISH. UP TO THREE TO FIVE INCHES INCHES OF RAIN HAVE
ALREADY FALLEN JUST SOUTH OF GONZALES TO SAINT ROSE...MAINLY ALONG
THE RIVER. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3022 9149 3020 9036 3010 9038 3006 9025
      2991 9027 2982 9017 2969 9023 2967 9016
      2955 9019 2946 9010 2931 9009 2937 9120
      2934 9128 2938 9120 2954 9127 2963 9108
      2981 9109 2992 9123 3004 9122 3010 9146

$$
985 
WGUS74 KLIX 111622
FFSLIX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1122 AM CDT THU AUG 11 2016

LAC005-007-047-057-089-093-095-109-111930-
/O.CON.KLIX.FF.W.0036.000000T0000Z-160811T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAFOURCHE LA-ST. CHARLES LA-ASSUMPTION LA-ST. JAMES LA-
ST. JOHN THE BAPTIST LA-TERREBONNE LA-IBERVILLE LA-ASCENSION LA-
1122 AM CDT THU AUG 11 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
LAFOURCHE...ST. CHARLES...ASSUMPTION...ST. JAMES...ST. JOHN THE
BAPTIST...TERREBONNE...SOUTHEASTERN IBERVILLE AND SOUTHERN ASCENSION
PARISHES...

AT 1118 AM CDT...AUTOMATED RAIN GAUGES INDICATED THAT HEAVY RAIN WAS
FALLING OVER THE AREA. THESE GAUGES REPORTED 3 TO 6 INCHES FROM
GONZALES TO WHITE HALL AND ANOTHER AREA OF 3 TO 6 INCHES WEST OF THE
RIVER IN SAINT CHARLES PARISH. FLASH FLOODING IS EXPECTED.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3022 9149 3020 9036 3010 9038 3006 9025
      2991 9027 2982 9017 2969 9023 2967 9016
      2955 9019 2946 9010 2931 9009 2937 9120
      2934 9128 2938 9120 2954 9127 2963 9108
      2981 9109 2992 9123 3004 9122 3010 9146

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 11, 4:19 AM CDT, 5 hours 9 minutes earlier.

Area forecast discussion, Aug 11, 4:19 AM CDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service New Orleans LA
419 AM CDT THU AUG 11 2016

.SHORT TERM...
Overall forecast thinking hasn't changed much from the previous
with heavy rainfall expected over the next 2 to 3 days. 24hr
radar estimates of rainfall over inland locations range from just
a couple tenths to 4-6" in isolated locations while offshore
numbers maxed out scarily high, upwards of 20+ inches. Current
radar shows fairly quiet conditions for most of the inland CWA
except along the LA coast from the MS River to Terrebonne Parish.
There, convection has already begun to move inland. Surface and
mid level troughs are now located nearly overhead and will be the
main focus for storms today. Meso and global models suggest that
showers and thunderstorms will encompass the rest of the coastal
parishes and counties later this morning before spreading inland
throughout the day. The biggest concern for flash flooding will
first be along the coast. The secondary threat will be very heavy
rain producing cells along bands passing across the CWA over
further inland locations. The 00z LIX sounding from yesterdayafternoon
showed an astoundingly high 2.78" for precip water. That is higher
than some soundings observed here during past tropical cyclones.
With such deep tropical moisture in place, any storms of moderate
intensity will be very efficient rain producers and could result
in localized flooding. 1-2"/hr rainfall rates are certainly
possible. Moving into Friday, models remain consistent in
indicating widespread heavy rainfall across all of the CWA. Thus
have increased pops to nearly 100% for most of the forecast area.

Decided to make a couple changes to the Flood Watch. First, have
extended the areal coverage to include all of the CWA as the
threat looks to shift further inland today and definitely on
Friday. Models have been pinging on an area from BTR to MSY for
the highest amounts. Secondly, have changed the watch from a
Flood Watch to a Flash Flood Watch. Part of the reason was to have
a more consistent hazardous weather message with surrounding
office, but moreso related to the threat of flash flooding
becoming higher with soils already quite saturated from widespread
heavy rain yesterday.

.LONG TERM...
An upper trough moving eastward across the midsection of the country
over the weekend while the Bermuda ridge spreads further west and
causes the mid/upper low overhead to shift further west as well.
Shower and thunderstorm coverage will follow suit and have adjusted
the pops accordingly. Highest rain chances will mainly be along and
west of I-55 but overall qpf looks to be on a downward trend as the
low starts to weaken.

A typical active summertime pattern will begin to setup early next
week and could continue for quite a few days. Models show upper
level ridges remaining in place east and west of the region. This
will keep the CWA in a shear zone between those 2 features and
within an area of less subsidence. Ample moisture still in place
combined with normal daytime heating should promote numerous
afternoon thunderstorms.

MEFFER
&&
.AVIATION...

Will carry TSRA at all sites through the day with timing of onset.
IFR conditions will result when TS moves over any particular site.
Waterspout activity will also be prevalent through the next few days
for those near shore terminals.

.MARINE...

Broad sfc low over southern Mississippi will continue its very slow
progress westward today and tonight. Between the sfc low and the sfc
high to the east, a steeper pressure gradient will cause winds to
increase a bit today. But the main culprit will be the widespread
sh/ts coverage. Since winds and seas will be higher with each sh/ts
cell over most if not all locations, small craft advisories will be
posted for most of the coastal waters throughout today. A decrease
in this sh/ts activity this evening will allow these advisories to
be lowered to caution statements.

The line of sh/ts that have been over the northern gulf are
beginning to move slowly northward this morning as the sfc low moves
west. The amount of rain falling within a short period over coastal
locations could cause vessel bilge capacity to be overwhelmed
rapidly even when moored. As this activity moves farther inland,
conditions should begin to improve by late Friday into Saturday.

&&

.DECISION SUPPORT...

DSS code: Blue.
Deployed: None.
Activation: None.
Activities: Flash Flood Watch tonight into Saturday morning .

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning
         or advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
         tropical events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or
 direct tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  87  76  83  75 /  80  80  90  70
BTR  87  76  84  76 /  80  80  90  70
ASD  87  76  85  76 /  90  80 100  40
MSY  85  78  84  77 /  90  80 100  40
GPT  85  77  84  78 /  90  80 100  50
PQL  86  77  85  77 /  90  80  90  50

&&

.LIX Watches/Warnings/Advisories...
LA...Flash Flood Watch through Saturday morning for LAZ034>037-039-
     040-046>050-056>072.

GM...Small Craft Advisory until 7 PM CDT this evening for GMZ532-536-
     538-552-555-557-572-575-577.

MS...Flash Flood Watch through Saturday morning for MSZ068>071-077-
     080>082.

GM...Small Craft Advisory until 7 PM CDT this evening for GMZ536-538-
     552-555-557-572-575-577.

&&
Hazardous weather outlook, Aug 11, 3:40 AM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
340 AM CDT THU AUG 11 2016

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-112045-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE-
WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
340 AM CDT THU AUG 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL SOUTHEERN MISSISSIPPI
AND SOUTHEAST LOUISIANA. TOTAL ACCUMULATIONS OF 5 TO 8 INCHES WITH
LOCALIZED AMOUNTS UP TO 10 INCHES WILL BE POSSIBLE THROUGH
SATURDAY MORNING.

WIDESPREAD THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT WITH A FEW
STRONGER STORMS POSSIBLE AT TIMES. THE GREATEST RISK WILL BE
FREQUENT LIGHTNING STRIKES...WIND GUSTS UP TO 40 MPH...AND
LOCALLY HEAVY RAINFALL THAT CAN RESULT IN LOCALIZED FLOODING OF
LOW LYING AND POORLY DRAINED AREAS.

SMALL CRAFT ADVISORIES HAVE BEEN POSTED THROUGH TODAY FOR MOST
COASTAL WATER AREAS FROM PORT FOURCHON EAST. THIS WILL MAINLY BE DUE
TO WINDS PRODUCED BY WIDESPREAD SHOWERS AND THUNDERSTORMS. THESE
SAME AREAS WILL DROP TO A CAUTION FLAG STARTING THIS EVENING
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FLASH FLOOD WATCH WILL BE IN EFFECT THROUGH SATURDAY MORNING
FOR SOUTHERN MISSISSIPPI AND SOUTHEAST LOUISIANA. TOTAL
ACCUMULATIONS OF 5 TO 8 INCHES WITH LOCALIZED AMOUNTS UP TO 10
INCHES WILL BE POSSIBLE THROUGH SATURDAY MORNING.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH THE
ENTIRE PERIOD WITH A FEW STRONGER STORMS POSSIBLE AT TIMES. THE
GREATEST RISK WILL BE FREQUENT LIGHTNING STRIKES...WIND GUSTS UP TO
40 MPH...AND WIDESPREAD LOCALLY HEAVY RAINFALL THAT CAN RESULT IN
LOCALIZED FLOODING OF LOW LYING AND POORLY DRAINED AREAS.
WATERSPOUTS AND TROPICAL FUNNELS WILL BE POSSIBLE EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO SATURDAY FOR FLOOD
MONITORING. PLEASE REPORT ANY FLOODING TO THE NATIONAL WEATHER
SERVICE OFFICE IN SLIDELL.

In the hours before

Special weather statement, Aug 11, 8:25 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
825 AM CDT THU AUG 11 2016

MSZ080-081-111400-
HANCOCK-HARRISON-
825 AM CDT THU AUG 11 2016

...TROPICAL SHOWERS WITH VERY HEAVY RAINFALL WILL AFFECT
SOUTHWESTERN HARRISON AND SOUTHEASTERN HANCOCK COUNTIES...

AT 822 AM CDT...THIS ACTIVITY WAS LOCATED OVER DIAMONDHEAD.
THE STORM IS NEARLY STATIONARY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS ACTIVITY...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS. IN ADDITION...WINDS IN EXCESS OF 30 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
LONG BEACH...BAY ST. LOUIS...WAVELAND...DIAMONDHEAD...
KILN AND SHORELINE PARK.

LAT...LON 3030 8929 3033 8929 3035 8927 3036 8928
      3036 8931 3037 8931 3037 8935 3033 8938
      3034 8934 3032 8932 3031 8933 3026 8939
      3026 8942 3023 8943 3040 8950 3049 8933
      3034 8916
TIME...MOT...LOC 1322Z 328DEG 4KT 3039 8938

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 2:18 AM CDTSpecial Marine WarningLIX87 min
Aug 11, 3:26 AM CDTSpecial Weather StatementLIXJefferson, Lafourche64 min
Aug 11, 4:32 AM CDTFlash Flood WatchLIXAssumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 7 more3 days
Aug 11, 5:19 AM CDTAreal Flood AdvisoryLIXJefferson, Lafourche, Plaquemines, Saint Bernard, Terrebonne3 hr
Aug 11, 8:17 AM CDTAreal Flood AdvisoryLIXAssumption3 hr
Aug 11, 8:38 AM CDTAreal Flood AdvisoryLIXJefferson, Lafourche, Saint Charles, Saint James, Saint John the Baptist, Terrebonne4 hr
Aug 11, 9:42 AM CDTRiver Flood WarningLIXSaint Tammany5 days
Aug 11, 10:19 AM CDTRiver Flood WarningLIXEast Baton Rouge6 days
Aug 11, 10:19 AM CDTRiver Flood WarningLIXEast Baton Rouge, Livingston6 days
Aug 11, 10:19 AM CDTRiver Flood WarningLIXEast Baton Rouge9 days
Aug 11, 10:26 AM CDTRiver Flood WarningLIXSaint Helena3 days
Aug 11, 10:35 AM CDTRiver Flood WarningLIXSaint Tammany5 days
Aug 11, 10:50 AM CDTRiver Flood WarningLIXSaint Tammany71 hr
Aug 11, 11:16 AM CDTSpecial Marine WarningLIX59 min
Aug 11, 11:57 AM CDTSpecial Weather StatementLIXIberville48 min
Aug 11, 12:14 PM CDTSpecial Weather StatementLIXPointe Coupee46 min
Aug 11, 12:39 PM CDTSpecial Weather StatementLIXIberville51 min
Aug 11, 2:05 PM CDTAreal Flood WarningLIXAscension, Saint Charles, Saint James, Saint John the Baptist3 hr
Aug 11, 2:15 PM CDTSpecial Weather StatementLIXTangipahoa45 min
Aug 11, 3:08 PM CDTSpecial Weather StatementLIXLivingston, Saint Helena, Saint Tammany, Tangipahoa, Washington22 min

Nearby

Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.